# SDR CALA2009032400164

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 34,222 hours, 11,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL SUPPORT ZEE HAS CORROSION FROM STA 727 TO STA 767.  INSTALLED NEW LEFT TRANSITION SUPPORT ZEE FROM STA 727 TO STA 847 REF SRM 51-40-02, SPLICED AT STA 735E, REF SRM 53-00-53.
